# SDR USAA2015021500022

- Difficulty date: February 12, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 44,269 hours, 20,345 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A HYD BLUE SYS LOW PRESS ECAM MSG WHILE ENROUTE.  THE CREW DECLARED AN EMER AS A PRECAUTION.  THE BLUE HYD SYS WAS FOUND LOW.  SERVICED IAW AMM 12-12-29-611-001-A.  NO LEAKS NOTED FOR ALL HYD SYS IAW AMM 29-00-00-790-001A.  ACFT OK FOR SERVICE.
